MAUDE Adverse Event Report: ICOTEC AG ICOTEC PEDICLE SYSTEM, NUT SCREW, TI; PEDICLE SCREW SYSTEM

ICOTEC AG ICOTEC PEDICLE SYSTEM, NUT SCREW, TI; PEDICLE SCREW SYSTEM
Model Number 16-57-41000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was treated with the icotec pedicle system in a surgery ((b)(6) 2022).During a post-op check, it was detected that four nut screws had loosened.A revision surgery had to be carried out ((b)(6) 2023).During the revision surgery, it was realized that one pedicle screw had broken.The broken pedicle screw was not removed.The loosened nut screws were revised and the broken screw remained in the patient.No additional level was treated.
 
Additional Manufacturer Narrative
Analysis of the relevant production records did not identify any anomalies that could be a cause of the event.Investigation of historical adverse event data determined that icotec has become aware of one similar event with its pedicle system to date.

Brand Name
ICOTEC PEDICLE SYSTEM, NUT SCREW, TI
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ICOTEC AG
industriestrasse 12
altstaetten, sg 9450
SZ  9450
Manufacturer (Section G)
ICOTEC AG
industriestrasse 12
altstaetten, sg 9450
SZ   9450
Manufacturer Contact
joerg schneider
industriestrasse 12
altstaetten, sg 9450
SZ   9450
MDR Report Key17842817
Report Number3006493760-2023-00003
Device Sequence Number4401880
Product Code NKB
UDI-Device Identifier07640140431994
UDI-Public07640140431994
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200596
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2026
Device Model Number16-57-41000
Device Catalogue Number16-57-41000
Device Lot Number20/02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Initial Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown